# SDR FDEA201002190462

- Difficulty date: February 19, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6313515
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT RT FUSELAGE SKIN, STA 1781, LONGERON 38 RT TO LONGERON 42 RT.  EXISTING REPAIR AT RT FUSELAGE SKIN, STA 1781, LONGERON 38 RT TO   LONGERON 42, RT EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED IAW SRM 53-  00-15, FIGURE 202, REPAIR 8, REVISION 42. REPETITIVE HFEC INSP TO BE CARRIED OUT ON REPAIRED AREA IAW SPECIFICATION 53.10.06.3 REV 14 AT 19900 FLIGHT CYCLE AND SUBSEQUENT INSP AT 6300 FLIGHT CYCLE. EA 1-5310-132346 TITLE: FUSELAGE - EXISTING SKIN REPAIR AT STA =1781 BTWN L-38R AND L41R - FOLLOW UP INSP. EO NR 1-5100-7-5001A4 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REVISION 109.
